# SDR SWAA2022031884092

- Difficulty date: August 28, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D OUTER SKIN IS DISBONDED ALONG AFT EDGE. (MARKED) / PANEL 193D OUTER SKIN DISBONDED ALONG THE AFT EDGE WAS REPAIRED. IAW SRM 51-70-05-212-1
